# SDR SWAA2022031178792

- Difficulty date: June 28, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 69,907 hours, 41,216 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Debonded
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#10 SPOILER IS DISBONDED ON THE UPPER SURFACE. AREA MARKED IN RED / REPAIRED DISBONDED AREA ON #10 SPOILER UPPER SURFACE PER SRM 51-70-10-2R-2 AND SRM 51-70-10-2R-0.
